# SDR UIEA2021021000272

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,438 hours, 22,498 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L DUCT PRESSURE AFTER ENGINE START @10 PSI AND L END R SLOW TO DEPLOY AND RETRACT( ITEM TRANSFERRED TO MDDR 142202 PER MEL 36-11-02-02, CAT C, DUE 19 FEB21.  11FEB21 - LG PG 1251312 ITEM 4 TPA - REMOVED AND REPLACED PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-19. OPS AND LEAK CHECK GOOD, THIS CLEARS MEL 142202. )
